# SDR CA140722002

- Difficulty date: July 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 176,540 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 54273618010
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) AFTER TAKEOFF THE OIL PRESSURE DROPPED TO 45 PSI ON THE LT ENGINE.  CREW FOLLOWED QRH AND FEATHERED ENGINE FOR LOW OIL PRESSURE AND FLEW BACK TO THE AIRPORT.  AFTER LANDING, VERIFIED OIL LEVEL AND CHECKED ENGINE CONDITION PANEL WITH NO FAULTS FOUND.  DISCOVERED THAT BY SWAPPING INDICATORS THAT IT WAS AN INDICATION PROBLEM.  INDICATOR WAS REPLACED AND ACFT RELEASED FOR FLIGHT.
